Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

swab

Veteran Member
  • Total Reviews

    0
  • Content Count

    265
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About swab

  • Rank
    Member

Recent Profile Visitors

2010 profile views
  1. once you have no more acne its kinda hard to still come to this forums, mostly because theirs no need to, anyway boy am i glad i took accutane that medication has changed my life, i dont worry about meeting up with people or staring people in the eyes or looking in the mirror or going to class or giving presentations, no acne just makes everything alot better. click my sig to see my log. dont no when the next time ill be here again, so good luck everyone who is taking or thinking about taking
  2. i have this really strange side effect id like to share, my whole life i never really cried or felt the urge to cry when watching things or feeling things its not due to me holding it in, i just never felt the feeling in my body. now when i was on my accutane course i started to feel more emotional about things, im talkin about when i watch tv , these shows arnt even emotional i just feel like im about to start crying, the feeling before you get watering eyes for example, i am watching a show o
  3. i seem to be on a very poor diet also i eat fast food 2-3 times a day
  4. ok. well right now im just puting Clindamycin on the zits, should i start putting it on my whole face before i go to bed?
  5. sounds great, im going to go to the derm and ask for some of that PS: do you put the differen on just the zit itself or your whole face? yippy lol, i dont mind being normal and having some acne i just dont want the big ones"cysts & nods"ever again lol
  6. damn that sucks i was hoping it was a miracle cream llol It is marginal (and i do mean very marginal). However the linear relationship between dose and long term side effects is much steeper. Please don't try and say a higher dose is better in anyway whatsoever it might encourage people to push for a higher dose. Trust me that isn't something anyone wants or should have. yeah, im a lucky kid i barly had any side effects taking 80mg a day and i weighed 155 at the time. look at
  7. ok so here i am back looking for ways to lessen my acne, its been acouple months now that iv been off accutane, and now im getting these tinny zits all over. some days ill wake up with like 5 news ones. at first i didnt mind cuz they were so small but now im gettin alot of them and its noticeable. im grateful that they are tinny i used to get the really big ones that took forever to go away but now that i had totally clear skin (while on the medication) i dont want to go back to having any ac
  8. wow, you did 6 months of 80mg/day??? How much do you weight? 220lbs + ? some people dont understand that a very high dose doesnt equate with a high remission rate
  9. during the end of the course i wasnt getting that much acne at all. maybe one of those tiny red zits every once in awhile. but they are small and go away quick without leaving marks now two months past my final pill im noticing im getting more of these tinny zits. my derm gave me clindamycin phosphate gel 1% should i ask for a different kind of medicine. i heard alot about differin, anyone use that after there accutane course? i feel that its only going to get worse... the little zits are
  10. i recently got off accutane about a month ago and i want to start tanning, plus my girlfriend wants to go to the beach. whats a really strong sun screen that wont clog my pores? Thank You
  11. dont you have to wait 6 months to go back on accutane?
  12. has anyone with accutane ever went out tanning yet lol iv been off it for about a month and i want to go to the beach, if i wear sunscreen will i be ok????????????
  13. i still get pimples but they are really small, i can live them them
×